Alert archive / Colorado / Red Flag Warnings in 2019
Red Flag Warning 6, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Apr 8, 2019, 10:04 AM MDT for 11 counties in Colorado. It took effect at Apr 9, 2019, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2019, 10:04 AM MDT (16:04 UTC)
- In effect from
- Apr 9, 2019, 12:00 PM MDT
- Expired
- Apr 9, 2019, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 4.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2682 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
487 WWUS85 KPUB 081604 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1004 AM MDT Mon Apr 8 2019 ...A Red Flag Warning has been issued for gusty winds, low humidity and dry fuels from noon to 9 PM Tuesday, for fire weather zones 222 and 226 through 237, which includes Fremont County and all of the southeastern Plains... COZ222-226>237-090815- /O.UPG.KPUB.FW.A.0005.190409T1800Z-190410T0300Z/ /O.NEW.KPUB.FW.W.0006.190409T1800Z-190410T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 1004 AM MDT Mon Apr 8 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...226...227...228...229...230...231...232...233...234...235... 236 AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 9 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 222...226...227...228... 229...230...231...232...233...234...235...236 and 237. * Winds...Southwest 15 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
655 WWUS85 KPUB 082055 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 255 PM MDT Mon Apr 8 2019 ...A Red Flag Warning is in effect for gusty winds, low humidity and dry fuels from noon to 9 PM Tuesday, for fire weather zones 222 and 226 through 237, which includes Fremont County and all of the southeastern Plains... COZ222-226>237-091300- /O.CON.KPUB.FW.W.0006.190409T1800Z-190410T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 255 PM MDT Mon Apr 8 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...226...227...228...229...230...231...232... 233...234...235...236 AND 237... * Affected Area...Fire Weather Zones 222...226...227...228... 229...230...231...232...233...234...235...236 and 237. * Winds...Southwest 15 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
935 WWUS85 KPUB 091031 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 431 AM MDT Tue Apr 9 2019 ...A Red Flag Warning is in effect for gusty winds, low humidity, and dry fuels from noon to 9 PM Tuesday, for fire weather zones 222 and 226 through 237, which includes Fremont County and all of the southeastern Plains... ...A Fire Weather Watch has been issued for gusty winds, low humidity, and dry fuels from Wednesday morning through Wednesday afternoon, for fire weather zones 230, 232, 233, 235, 236, and 237, which includes portions of the southeastern Plains... COZ230-232-233-235>237-100245- /O.NEW.KPUB.FW.A.0006.190410T1700Z-190410T2300Z/ /O.CON.KPUB.FW.W.0006.190409T1800Z-190410T0300Z/ Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Bent County Including Las Animas-Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 431 AM MDT Tue Apr 9 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230...232...233...235...236 AND 237... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230...232...233...235...236 AND 237... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Wednesday morning through Wednesday afternoon. * Affected Area...Fire Weather Zones 230...232...233...235... 236 and 237. * Winds...For today, southwest 10 to 20 mph with gusts up to 35 mph. For tomorrow, southwest 25 to 35 mph with gusts up to 45 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ222-226>229-231-234-100245- /O.CON.KPUB.FW.W.0006.190409T1800Z-190410T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Crowley County Including Ordway-Kiowa County Including Eads- 431 AM MDT Tue Apr 9 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...226...227...228...229...231 and 234... * Affected Area...Fire Weather Zones 222...226...227...228... 229...231 and 234. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
109 WWUS85 KPUB 091522 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 922 AM MDT Tue Apr 9 2019 ...A Red Flag Warning has been issued for gusty winds, low humidity, and dry fuels from 11 AM to 5 PM Wednesday, for fire weather zones 230, 232, 233, 235, 236, and 237, which includes portions of the southeastern Plains... ...A Red Flag Warning is in effect for gusty winds, low humidity, and dry fuels from noon to 9 PM Tuesday, for fire weather zones 222 and 226 through 237, which includes Fremont County and all of the southeastern Plains... COZ230-232-233-235>237-100730- /O.UPG.KPUB.FW.A.0006.190410T1700Z-190410T2300Z/ /O.NEW.KPUB.FW.W.0007.190410T1700Z-190410T2300Z/ /O.CON.KPUB.FW.W.0006.190409T1800Z-190410T0300Z/ Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Bent County Including Las Animas-Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 922 AM MDT Tue Apr 9 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230...232...233...235...236 AND 237... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230...232...233...235...236 AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 5 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 230...232...233...235... 236 and 237. * Winds...Southwest 30 to 40 mph with gusts up to 50 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-226>229-231-234-100300- /O.CON.KPUB.FW.W.0006.190409T1800Z-190410T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Crowley County Including Ordway-Kiowa County Including Eads- 922 AM MDT Tue Apr 9 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...226...227...228...229...231 AND 234... * Affected Area...Fire Weather Zones 222...226...227...228... 229...231 and 234. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
533 WWUS85 KPUB 091921 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 121 PM MDT Tue Apr 9 2019 ...A Red Flag Warning remains in effect for gusty winds, low humidity, and dry fuels until 9 PM this evening, for fire weather zones 222 and 226 through 237, which includes Fremont County and all of the southeastern Plains... ...A Red Flag Warning remains in effect for gusty winds, low humidity, and dry fuels from 11 AM to 5 PM Wednesday, for fire weather zones 230, 232, 233, 235, 236, and 237, which includes portions of the southeastern Plains... COZ230-232-233-235>237-101200- /O.CON.KPUB.FW.W.0006.000000T0000Z-190410T0300Z/ /O.CON.KPUB.FW.W.0007.190410T1700Z-190410T2300Z/ Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Bent County Including Las Animas-Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 121 PM MDT Tue Apr 9 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230...232...233...235...236 AND 237... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 230...232...233...235...236 AND 237... * Affected Area...Fire Weather Zones 230...232...233...235... 236 and 237. * Winds...Southwest 30 to 40 mph with gusts up to 50 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-226>229-231-234-100300- /O.CON.KPUB.FW.W.0006.000000T0000Z-190410T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Crowley County Including Ordway-Kiowa County Including Eads- 121 PM MDT Tue Apr 9 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...226...227...228...229...231 AND 234... * Affected Area...Fire Weather Zones 222...226...227...228... 229...231 and 234. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
946 WWUS85 KPUB 100243 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 843 PM MDT Tue Apr 9 2019 ...A Red Flag Warning remains in effect for gusty winds, low humidity, and dry fuels from 11 AM to 5 PM Wednesday, for fire weather zones 230, 232, 233, 235, 236, and 237, which includes portions of the southeastern Plains... COZ230-232-233-235>237-101845- /O.EXP.KPUB.FW.W.0006.000000T0000Z-190410T0300Z/ /O.CON.KPUB.FW.W.0007.190410T1700Z-190410T2300Z/ Western Las Animas County Including Trinidad and Thatcher- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Bent County Including Las Animas-Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 843 PM MDT Tue Apr 9 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MDT WEDNESDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 230...232...233...235...236 AND 237... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 230...232...233... 235...236 AND 237... * Affected Area...Fire Weather Zones 230...232...233...235... 236 and 237. * Winds...Southwest 25 to 35 mph with gusts up to 50 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth, and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-226>229-231-234-100345- /O.EXP.KPUB.FW.W.0006.000000T0000Z-190410T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Crowley County Including Ordway-Kiowa County Including Eads- 843 PM MDT Tue Apr 9 2019 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 222...226...227... 228...229...231 AND 234... Winds are starting to decrease across the southeastern plains and relative humidity values are beginning to rise. Therefore the Red Flag Warning will be allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 8, 10:01 AM MDT, 3 minutes earlier.
Area forecast discussion, Apr 8, 10:01 AM MDT, 3 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1001 AM MDT Mon Apr 8 2019 .UPDATE... Issued at 959 AM MDT Mon Apr 8 2019 Quick update for upgrading Tuesday Fire Weather Watch to a Red Flag Warning. Incorporated latest obs data and satellite trends. Remainder of forecast looks on track at this time. Moore && .SHORT TERM...(Today and tonight) Issued at 352 AM MDT Mon Apr 8 2019 Currently, GOES water vapor satellite imagery and upper air analysis shows a ridge of high pressure expanding over the southwest United States. Large scale subsidence associated with the ridge is promoting dry and tranquil weather over southern Colorado. Winds are light, and temperatures are in the 40s across the plains and 30s in the high valleys. Today and tonight, the ridge of high pressure will persist over the southwest US, leading to continued dry and pleasant weather over southern Colorado. Aside from some high clouds, skies will remain clear, and winds generally light and following typical diurnal patterns. Temperatures will run 10 to 15 degrees above normal today, with highs in the upper 70s across the plains, low 70s in Colorado Springs, and 60s across the high valleys. RH values will bottom out around 15% across the lower elevations this afternoon, but the light winds will preclude the development of critical fire weather conditions. Temperatures overnight will fall into the mid 40s across the plains and Colorado Springs, and low to mid 40s in the high valleys. .LONG TERM...(Tuesday through Sunday) Issued at 352 AM MDT Mon Apr 8 2019 ...Strong Storm System to Bring Wind, Snow, Cold and Fire Weather Concerns to the Region... An intense Pacific storm system will affect the region from Tuesday into Thursday. This system will bring fire weather concerns to the area Tuesday and possibly Wednesday. It will bring snow to the mountains Tuesday night into Thursday (Some snow possible Wednesday late over N El Paso county). It will get very windy Wednesday into Wednesday night. This system will also drop temperatures well below freezing Thursday morning and Friday morning. Another system may affect the southern parts of the region this weekend. Tuesday... This day will feel like Summer. Max temperatures will be in the mid 80s across most of the plains. In addition, it will be dry and breezy and widespread fire weather conditions will be likely due to the breezy conditions and low humidity values. For now, after coordinating with surrounding weather offices, we decided to keep the fire weather highlights as a fire weather watch. The reason for this is the event is likely going to be a marginal, albeit widespread, event. Wednesday... Very dynamic system will affect the region this day. a very strong cold front will blast across the region on this day, however there is quite a bit of uncertainty on when this front will cross the region, and this in turn will impact potential fire weather issues on this day. It is possible that Red Flag conditions will occur across the region, especially in the morning and early afternoon, and especially south of Highway 50. If the front moves across the region earlier in the day, then fire weather impacts will be lessened as humidity values will increase behind the front. Due to this uncertainty, we did not issue any fire weather highlights for this day. It is near certain that once the front goes by we will see strong northerly winds affect the plains. Gusts to 40 to 60 mph will be possible, and High Wind highlights may be needed over parts of the plains during the afternoon and evening. Given that the frontal timing is still a bit uncertain, confidence in the max temp forecast for this day is rather low. Based on the guidance that I had, went with 50s across N El Paso county to temps near 80 across southeast Baca county. Mountains will see snow on this day, especially higher elevations. heaviest snow amounts will occur across the central mtns and N Sangre De Cristo mountains, with locally high accumulations across Pikes Peak. A brief period (few hours or so) of wind driven snow may occur across N El Paso county late Wednesday/Wednesday evening. Accumulations will generally be light (due to melting), but travel over Monument Hill could be problematic Wed evening due to reduced visibilities and some slush. Due to strong forcing with the front, there will be a good chance of showers Wednesday afternoon into Wednesday night across the plains. Some thunder cant be ruled out. Winds will keep up through the Wednesday night across the plains and last into Thursday. This storm for mid week will bring some cold air with it. Low temperatures Thursday morning and Friday morning could be quite cold, with readings in the 20s across all of the plains. Folks who started gardens or who have turned on the sprinklers/swamp coolers may regret doing so. The next system will move into the region Friday and last into Saturday. At this time, the track of this system may be a bit too far south to have a significant impact over the region, with the best chance of precip generally south of US-50. \/Hodanish && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 352 AM MDT Mon Apr 8 2019 VFR and dry conditions are expected at the three TAF sites (KALS, KCOS, KPUB) over the next 24 hours. Winds will follow typical diurnal patterns. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon to 9 PM MDT Tuesday for COZ222- 226>237. && UPDATE...MOORE SHORT TERM...LINE LONG TERM...HODANISH AVIATION...LINE
Hazardous weather outlook, Apr 8, 4:58 AM MDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 458 AM MDT Mon Apr 8 2019 COZ058>089-093>099-091100- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 458 AM MDT Mon Apr 8 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday For Tuesday, Southwest winds gusting to 20 to 30 mph will combine with low humidity values to bring widespread marginal critical fire weather conditions to the plains on this day. On Wednesday, a strong Pacific storm system will move over the state of Colorado. This system will bring strong westerly winds to the plains in the morning, shifting to northerly during the afternoon and lasting into Wednesday night. Critical fire weather conditions will be possible across the plains, especially in the morning and south of highway 50. Snow will occur over the mountains on Wednesday, with several inches of snow possible, especially across the central mountains, the Northern Sangre De Cristo mountains and Pikes Peak. By late Wednesday afternoon into Wednesday evening, snow will be possible over northern El Paso county. Travel may become difficult over Monument hill for Wednesday afternoons commute. Winds could gusts as high as 60 mph over the plains Wednesday afternoon and especially Wednesday evening. Isolated thunderstorms will be possible across the entire region on Wednesday. The primary threat will be cloud to ground lightning and gusty winds. Thursday, gusty north winds will continue over the plains. Snow showers will continue over the mountains. Another Pacific storm will affect the region Friday and Saturday. Periods of snow will be possible over the mountains. The heaviest snow will likely occur south of highway 50. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. LINE/Hodanish
Nearby
Red Flag Warnings in Colorado, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.